MathSciNet Relay Station
MathSciNet bibliographic data
MR1929052 (2003m:54008) 54B10 (54B05 54D20)
Chiba, Keiko Pseudonormality and starcompactness of $\sigma$-products. Proc. Amer. Math. Soc. 131 (2003), no. 1, 319–327 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement